Journal of Mathematical Logic:2150018 (forthcoming)

We investigate the behavior of cardinal characteristics of the reals under extensions that do not add new [Formula: see text]-sequences. As an application, we show that consistently the following cardinal characteristics can be different: The characteristics in Cichoń’s diagram, plus [Formula: see text].. We also give constructions to alternatively separate other MA-numbers, namely: MA for [Formula: see text]-Knaster from MA for [Formula: see text]-Knaster; and MA for the union of all [Formula: see text]-Knaster forcings from MA for precaliber.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/s0219061321500185
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,138
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Collapsing the Cardinals of HOD.James Cummings, Sy David Friedman & Mohammad Golshani - 2015 - Journal of Mathematical Logic 15 (2):1550007.
On Cuts in Ultraproducts of Linear Orders I.Mohammad Golshani & Saharon Shelah - 2016 - Journal of Mathematical Logic 16 (2):1650008.
Local Saturation and Square Everywhere.Monroe Eskew - 2020 - Journal of Mathematical Logic 20 (3):2050019.
Specializing Trees and Answer to a Question of Williams.Mohammad Golshani & Saharon Shelah - 2020 - Journal of Mathematical Logic 21 (1):2050023.
Toward a Stability Theory of Tame Abstract Elementary Classes.Sebastien Vasey - 2018 - Journal of Mathematical Logic 18 (2):1850009.
Ordinal Definability and Combinatorics of Equivalence Relations.William Chan - 2019 - Journal of Mathematical Logic 19 (2):1950009.
On Model-Theoretic Tree Properties.Artem Chernikov & Nicholas Ramsey - 2016 - Journal of Mathematical Logic 16 (2):1650009.
Guessing Models and the Approachability Ideal.Rahman Mohammadpour & Boban Veličković - forthcoming - Journal of Mathematical Logic:2150003.
Nowhere Precipitousness of the Non-Stationary Ideal Over.Yo Matsubara & Saharon Shelah - 2002 - Journal of Mathematical Logic 2 (01):81-89.
A Descriptive Main Gap Theorem.Francesco Mangraviti & Luca Motto Ros - 2020 - Journal of Mathematical Logic 21 (1):2050025.
Exact Saturation in Simple and NIP Theories.Itay Kaplan, Saharon Shelah & Pierre Simon - 2017 - Journal of Mathematical Logic 17 (1):1750001.


Added to PP index

Total views
3 ( #1,287,017 of 2,411,685 )

Recent downloads (6 months)
3 ( #244,611 of 2,411,685 )

How can I increase my downloads?


My notes